Jump to content





Accutane Day 31

Posted by Freemimo, 20 November 2012 · 723 views

accutane claravis acne
DAY 31: Last week I was going to call my derm to get something for my IB and the awful cysts on my face, but it turned out that I had my appt anyway. Lucky me! When I went in, my derm said that my face was looking a lot better and that she could shoot up my cysts with some cortisone to help with the inflammation. Obviously, I obliged without any hesitation. Two to three days later all the bumps went down and that cyst under my eye was completely gone. Thank the universe for cortisone. Anyway, my derm up-ed my dosage from 40 mg to 60 mg and since I don't have insurance, it would cost a lot more than the first month. I also had to pay for the cortisone shots, which I didn't mind because those cysts were ruining my life. I hope my IB is over, although I have about two to three actives right now and a tons of black heads and some white heads that come and go. The black heads on my nose look disgustingly raised and I keep feeling the top my nose.. it feels like a weird porcupine. GROSS!

Anyway, today I took my first dose of 40 mg, followed by a dose of 20 mg. The symptoms thus far are:

dry/sore throat, super thirsty (just like the first day/week when I first started claravis
dry patches on face
itchy spots on arms
chapped lips (DUH!)
flimsy nails (its a struggle trying to get those pills out)

That's about it!! I will keep you guys updated.




You're way ahead of me now :) I'm going to be on 30 mg for another 29 days. Can't wait to be put on a higher dose. I wonder if I can go straight to 60 mg. We'll see!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors